Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heavy bleeding, diagnosed as dysfunctional uterine bleeding. Home test negative. Can it be false ?

My last normal period was June 24,2012 , july 7 i started spotting which turned into a heavy bleed i went to the er july 13 and they diagnosed me with dysfunctional uterine bleeding and did 2 pregnancy tests urine and blood , its been about 3 weeks now and i am still bleeding , i just took a home pregnancy test and the negative line cme out faint , but still negative , is it possible that its false??
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As your last period was on June 24 & you started spotting on 7th July followed by heavy bleeding doesn't indicate any fertilisation process.
This is purely a dysfunctional uterine bleeding due to hormonal imbalance.
Hormonal imbalance can be occur due to tension ,Anxiety,Late working hours,Shift duty or due to ovarian diseases.
So consult your gynec he will prescribe you medicines to stop flow after test results.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor